# SDR CA050307006

- Difficulty date: February 21, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW127
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE ENGINE LOST OIL PRESSURE.  THE PILOT SHUT THE ENGINE DOWN AND DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED A SEIZED HIGH PRESSURE ROTOR.  MFG WILL MONITOR THE INVESTIGATION OF THIS EVENT AND WILL SUPPLEMENT THIS REPORT TO REFLECT ROOT CAUSE ONCE DETERMINED.
